Maciej Borodzik
Maciej Borodzik
Unknown affiliation
Verified email at mimuw.edu.pl - Homepage
TitleCited byYear
Heegaard Floer homology and rational cuspidal curves
M Borodzik, C Livingston
Forum of Mathematics, Sigma 2, 2014
432014
The unknotting number and classical invariants, I
M Borodzik, S Friedl
Algebraic & Geometric Topology 15 (1), 85-135, 2015
202015
Semigroups, d-invariants and deformations of cuspidal singular points of plane curves
M Borodzik, C Livingston
Journal of the London Mathematical Society 93 (2), 439-463, 2016
182016
Morse theory for manifolds with boundary
M Borodzik, A Némethi, A Ranicki
Algebraic & Geometric Topology 16 (2), 971-1023, 2016
162016
On the algebraic unknotting number
M Borodzik, S Friedl
Transactions of the London Mathematical Society 1 (1), 57-84, 2014
152014
Heegaard–Floer homologies of (+ 1) surgeries on torus knots
M Borodzik, A Némethi
Acta Mathematica Hungarica 139 (4), 303-319, 2013
152013
Complex algebraic plane curves via Poincaré-Hopf formula. II. Annuli
M Borodzik, H Żołądek
Israel Journal of Mathematics 175 (1), 301-347, 2010
152010
Complex algebraic plane curves via the Poincaré–Hopf formula, I: Parametric lines
M Borodzik, H Żołądek
Pacific Journal of Mathematics 229 (2), 307-338, 2007
132007
Blanchfield forms and Gordian distance
M Borodzik, S Friedl, M Powell
Journal of the Mathematical Society of Japan 68 (3), 1047-1080, 2016
122016
Complex algebraic plane curves via Poincaré–Hopf formula. III. Codimension bounds
M Borodzik, H Żoładek
J. Math. Kyoto Univ 48 (3), 529-570, 2008
122008
Global gravitational anomaly cancellation for five-branes
S Monnier
arXiv preprint arXiv:1310.2250, 2013
112013
Hodge–type structures as link invariants
M Borodzik, A Némethi
Annales de l'Institut Fourier 63 (1), 269-301, 2013
112013
Hodge–type structures as link invariants
M Borodzik, A Némethi
Annales de l'Institut Fourier 63 (1), 269-301, 2013
112013
Morse theory for plane algebraic curves
M Borodzik
Journal of Topology 5 (2), 341-365, 2012
112012
A rho-invariant of iterated torus knots
M Borodzik
arXiv preprint arXiv:0906.3660, 2009
102009
Small amplitude limit cycles for the polynomial Lienard system
M Borodzik, H Żołądek
Journal of Differential Equations 245 (9), 2522-2533, 2008
102008
Spectrum of plane curves via knot theory
M Borodzik, A Némethi
Journal of the London Mathematical Society 86 (1), 87-110, 2012
92012
The ϒ function of L–space knots is a Legendre transform
M Borodzik, M Hedden
Mathematical Proceedings of the Cambridge Philosophical Society 164 (3), 401-411, 2018
82018
Abelian ρ-invariants of iterated torus knots
M Borodzik
Low dimensional and symplectic topology, Proceedings of 2009 Georgia …, 2011
82011
The unknotting number and classical invariants II
M Borodzik, S Friedl
Glasgow Mathematical Journal 56 (3), 657-680, 2014
72014
The system can't perform the operation now. Try again later.
Articles 1–20